Top 10 Pain Reliever Pills – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

#ad
Tylenol #ad - Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, muscle aches, toothache, the common cold, headache, joint ache, including those due to arthritis, backache, and pre-menstrual and menstrual cramps.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.06 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

2. Amazon Basic Care

#ad

Basic Care Acetaminophen Extended-Release Tablets, Arthritis Pain, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - Active ingredient: basic care acetaminophen extended-release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Chronic conditions: as the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.

This product provides temporary relief of minor arthritis pain. These symptoms can be mild or severe, and may progress or get worse over time. *. Do not use with any other medications containing acetaminophen. Arthritis symptoms: common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion.

Purpose: basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, headache, the common cold, premenstrual and menstrual cramps, toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

3. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, 100 ct

#ad
Tylenol #ad - For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.

This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

4. Advil

#ad

Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil #ad - Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency.

Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary.

Like any drug you become dependent on, Advil PM can cause addiction problems. Safe, ibuprofen and diphenhydramine, gentle & non habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

5. Tylenol

#ad

100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Caplets with 500 mg Acetaminophen

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

100-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

6. Hempship

#ad

Pain, Maximum Value, Made in The USA, Extra Strength, Rich in Omega 3, Stress & Anxiety Relief, 1000 MG of Pure Hemp Extract, Natural Sleep & Mood Support, 6, 9, Hemp Oil Capsules

#ad
Hempship #ad - Make a difference with Hempship Hemp Oil Capsules!100% vegetarian capsules, easy-to-swallow. Nutritious hemp capsules – every single capsule contains the perfect natural blend of easily digested proteins, 9, essential fats omega 3, 6, antioxidants and enzymes. Made following strict manufacturing standards GMP & FDA to provide with the full range of benefits.

Excellent for providing an immediate health support, MIND BALANCE & attractive product for your optimal health & NEW MOOD. Be calm, sleep well, feel no pain - Improve your life! Only pure and safe hemp for you! hemp brand you can trust – an excellent hemp oil for everyone! no side-effects – only tremendous health-promoting effects inside and out! the highest quality Hemp Oil Capsules – an effective mood boost and pain reliever! Be happy with it, feel better or contact us and we will make the things right.

More happiness every day – stress, insomnia & pain are often an everyday part of life – get the stress relief you deserve with the extra strong hemp liquid capsules full of health & joy! There are many long-term health benefits – experience them too. American hemp oil – hempship hemp extract capsules is the most nutritious & wellbeing. The ideal balance! all amino acids – even rarely found glA – ALL found in this product! Choose the best for the best results! Nature’s alternative you need – natural relief instead of addictive pills and toxic pharmaceuticals.
BrandHempship #ad
ManufacturerHempship #ad
Part NumberHempship

7. Aleve

#ad

Fast Acting All Day Pain Relief for Headaches, and Fever Reduction, Aleve Soft Grip Arthritis Caplets, 220 mg 270 Count, Naproxen Sodium Caplets, Muscle Aches

#ad
Aleve #ad - Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. For 25 years, muscular aches, aleve has provided temporary relief of minor aches and pains due to backaches, toothaches, headaches, menstrual pain, minor arthritis and other joint pain, and the common cold.

Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Only aleve works at the site of pain all day with just Two Pills. Soft grip cap is child resistant. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain. Also temporarily reduces fever.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Width3 Inches
Part NumberBY-277
ModelBY-277

8. Percogesic

#ad

Percogesic Maxmium Strength Backache Relief | Relieves Backache and Muscle ache | 48 Coated Caplets

#ad
Percogesic #ad - Effective analgesic with enhanced pain relief. Percogesic backache Relief is a fast acting formula soothes your backaches away and available without prescription. Magnesium salicylate, the key ingredient in Percogesic Backache Relief, is a nonsteroidal anti inflammatory drug NSAID that reduces back and muscular aches. Easy to swallow coated tablets. Pharmacist recommended.
BrandPercogesic #ad
ManufacturerMomentum #ad
Height6 Inches
Length4 Inches
Weight0.25 Pounds
Width4 Inches
Part Number6212107A
ModelPRESTIGE105007

9. Aleve

#ad

Naproxen Sodium Capsules, 220 mg 250 Count, Fast Acting All Day Targeted Relief for Headache, and Back Pain, Aleve Back and Muscle Pain Tablets, Muscle

#ad
Aleve #ad - Only aleve works at the site of pain all day with just two pills. Aleve provides temporary relief of minor aches and Pains due to backaches, headaches, menstrual pain, toothaches, muscular aches, minor arthritis and other joint pain, and the common cold.

Targeted back & muscle pain relief. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours. Also temporarily reduces fever. Get fast, continuous pain relief with Aleve Back & muscle pain tablets. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and Pains for 25 years.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.08 Pounds
Width2.63 Inches

10. Good Sense

#ad

All Day Pain Reliever and Fever Reducer, 220 mg, GoodSense Naproxen Sodium Tablets, 400 Count, Strength to Last 12 Hours

#ad
Good Sense #ad - The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Pain reliever: goodsense naproxen sodium tablets, muscular aches, menstrual cramps, and the common cold, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, backache, headache, toothache, and temporarily reduces fever.

Active ingredient: compare to aleve tablets active ingredient. Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period.

Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. Children under 12 years: ask a doctor. Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. For the first dose you may take 2 caplets within the first hour.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392